I've been taking Adderall for a while now to help with my ADHD. Despite lowering the dose, I find that frequently shortly after taking the medication, my stomach starts aching slightly. This can last on and off in varying degrees until the medication is out of my system. It's hard to describe the pain, as it's more of a feeling than it really hurting exactly... I was just wondering if anybody else has had this side-effect and what they've done about it, if anything. I was thinking maybe when I eat in relation to taking the medication might make a difference, although I haven't been regular enough to be able to keep track. Does it help to eat something before taking the medication? Any thoughts?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...